Alert archive / Minnesota / Special Weather Statements in 2014
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Jul 6, 2014, 4:17 AM CDT for 5 counties in Minnesota. It was in force for 118 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2014, 4:17 AM CDT (09:17 UTC)
- Expired
- Jul 6, 2014, 6:15 AM CDT
- In force
- 118 min
- Issued by
- NWS Twin Cities, MN
Counties Douglas County, MN, Pope County, MN, Stearns County, MN, Stevens County, MN, Todd County, MN
The radar
The Minneapolis radar (KMPX), 185 km from the middle of the area, began a volume at 09:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 9.3 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 94 J/kg
- Mixed-layer CIN
- -324 J/kg
- Mixed-layer LCL
- 1426 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 154 m²/s²
- 0-3 km storm-relative helicity
- 269 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
908
WWUS83 KMPX 060917
SPSMPX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
417 AM CDT SUN JUL 6 2014
MNZ041>043-047>049-061115-
DOUGLAS-MORRISON-POPE-STEARNS-STEVENS-TODD-
417 AM CDT SUN JUL 6 2014
...THUNDERSTORMS MOVING ACROSS DOUGLAS...MORRISON...POPE...
STEARNS...STEVENS AND TODD COUNTIES THROUGH 615 AM CDT...
AT 413 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ACROSS WEST CENTRAL MINNESOTA. THESE STORMS WERE
MOVING SOUTHEAST AT 40 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HAIL UP TO DIME SIZE...WINDS UP
TO 50 MPH...AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE STRONG
STORMS. ISOLATED LOCATIONS COULD RECEIVE A QUICK HALF INCH OF
RAINFALL IN AS LITTLE AS 30 MINUTES.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
MEIRE GROVE.
NEW MUNICH.
GROVE LAKE.
LAKE EMILY.
PADUA.
SPRING HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES
AND...TREE LIMBS. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED.
&&
LAT...LON 4636 9467 4578 9463 4541 9457 4543 9624
4575 9626 4577 9578 4608 9579 4612 9571
4611 9515 4637 9514
TIME...MOT...LOC 0916Z 304DEG 42KT 4562 9482 4576 9570
$$
LSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jul 6, 3:54 AM CDT, 23 minutes earlier.
Area forecast discussion, Jul 6, 3:54 AM CDT, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 354 AM CDT SUN JUL 6 2014 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 330 AM CDT SUN JUL 6 2014 CONVECTION ASSOCIATED WITH THE SURFACE TROUGH AND APPROACHING MID LEVEL SHORTWAVE HAS SNUCK INTO THE NORTHWESTERN PORTION OF THE FORECAST AREA THIS MORNING. SEVERAL OF THE CAMS MODELS INDICATE THIS ACTIVITY WILL SAG SOUTH AND EAST ACROSS THE AREA THIS MORNING IN CONCERT WITH THE H85-H7 THICKNESS CONTOURS...AND GENERALLY AFFECT AREAS ALONG/NORTH OF INTERSTATE 94...WITH SPOTTY ACTIVITY TO THE SOUTH. THIS COMPLEX OF STORMS WILL BE ACCOMPANIED BY QUITE A BIT OF LIGHTNING...HAIL PRIMARILY DIME-SIZED OR LESS...AND OCCASIONAL WIND GUSTS TO 50 MPH. HAVE ALSO SEEN RAINFALL REPORTS OF AROUND ONE HALF INCH IN AS LITTLE AS 20 MINUTES...WHICH MAKES SENSE GIVEN PWAT VALUES ARE RUNNING AROUND 150 PERCENT OF NORMAL /1.5+ INCHES/. MEANWHILE...THE SOUTHERN PORTION OF THE AREA WILL ALSO HAVE TO WORRY ABOUT STRATUS CLOUDS AND LIGHT FOG. AFTER THIS FIRST SURGE OF SHOWERS AND THUNDERSTORMS MARCHES ACROSS CENTRAL MN AND WEST CENTRAL WI THIS MORNING...SHOULD SEE SCOURING OF THE LOW CLOUD COVER ACROSS WEST AND SOUTH CENTRAL MN AS THE COLD FRONT ARRIVES. SOUNDINGS INDICATE MIXING POTENTIAL TO AROUND 875MB CORRELATED WITH TEMPS CIRCA 23C. THIS WOULD TRANSLATE TO HIGHS RIGHT AROUND 90 DEGREES DOWN IN SOUTH CENTRAL MN ALONG INTERSTATE 90. DUE TO MORE LIMITED DIURNAL WARMING FARTHER NORTH THIS MORNING PRIOR TO THE FROPA...HAVE LEANED A TAD MORE TOWARD THE CONSERVATIVE SIDE OF TEMPS WITH MID TO UPPER 80S FROM WILLMAR TO THE TWIN CITIES TO EAU CLAIRE...AND LOWER 80S IN THE NORTHWEST NEAR ALEXANDRIA WHERE FRONT WILL ARRIVE SOONER. THE SECOND ROUND OF /STRONGER/ CONVECTION WILL BE TIED TO THE POSITION OF THE COLD FRONT AND DIURNAL DESTABILIZATION THIS AFTERNOON. EXPECT THE FRONT TO BE STRETCHING FROM SOUTHEASTERN MN TO NEAR EAU CLAIRE AT 21Z. THEREFORE IT STILL LOOKS LIKE THE MAJORITY OF THE MPX CWA WILL ESCAPE AN AFTERNOON/EVE ROUND OF SEVERE WEATHER...WITH THE EXCEPTION OF POINTS ALONG AND EAST OF A FAIRMONT TO RED WING AND LADYSMITH LINE...WITH EAU CLAIRE APPEARING TO BE THE LOCALE MOST AT RISK FOR SEVERE STORMS IN OUR AREA. SAID THREAT WOULD BE IN THE WINDOW OF TIME GENERALLY BETWEEN 2 PM AND 7 PM...WITH HAIL...WINDS...AND TORNADOES APPEARING POSSIBLE. STORMS AND CLOUDS QUICKLY SCATTER OUT THIS EVE AND BREEZY NORTHWEST WINDS DIMINISH...TO BRING A FAIRLY TRANQUIL NIGHT WITH LOWS IN THE 60S. .LONG TERM...(MONDAY THROUGH SATURDAY) ISSUED AT 330 AM CDT SUN JUL 6 2014 MONDAY AND MONDAY EVENING WILL HAVE A REINFORCING SHOT OF COOLER AIR...AND ASSOCIATED SHRTWV...THAT WILL AID IN THE DEVELOPMENT OF MORE SHRA/TSRA. THIS SHOULD BE THE BEST TIME FRAME IN THE EXTENDED PERIOD WHERE CONFIDENCE IS HIGH FOR WIDESPREAD RAINFALL. NORTHWEST FLOW NEAR THE SFC WILL CONTINUE THRU TUESDAY NIGHT WITH A COOLER THAN NORMAL TEMPERATURE PROFILE. THE UPPER FLOW THRU MIDWEEK WILL REMAIN FROM THE NW WHICH WILL LEAD TO THE COOLER TEMPS. BY THE LADDER PART OF THE WEEK AND INTO NEXT WEEKEND...THE UPPER LEVEL FLOW WILL BE MORE ZONAL ACROSS THE NORTHERN PART OF THE U.S. WITH AN INCREASE CHC OF A STRONG RIDGE BUILDING ACROSS THE CENTRAL ROCKIES...INTO THE CENTRAL PLAINS. WITH THE RIDGE BUILDING TO THE SOUTH...THERE IS A LESS CHANCE OF A FRONTAL SYSTEM MOVING FURTHER SOUTH ACROSS THE PLAINS...AND WILL LIKELY HOLD NEAR THE UPPER MIDWEST/NORTHERN PLAINS. AT THE SAME TIME AS THE UPPER RIDGE BEGINS TO BUILD OVER THE CENTRAL ROCKIES...HIGHER THICKNESS VALUES WILL SPILL OVER THE PLAINS AND INTO THE UPPER MIDWEST. THIS WILL LEAD TO HIGHER TEMPS BY THE END OF THE WEEK AND INTO THE WEEKEND. HOWEVER...AT THE SAME TIME THE BATTLE BETWEEN THE TWO AIR MASSES WILL LEAD TO CHC/S OF PRECIPITATION. IN ADDITION AS TEMPS INCREASE NOT ONLY AT THE SFC...BUT ALOFT...AN INCREASING CAP WILL BE PRESENT. SO MOST OF THE SHRA/TSRA ACTIVITY WILL LIKELY BE NOCTURNAL AND ALONG THE CAPPING INVERSION. SO CHALLENGES WILL DEVELOP ON WHERE THIS CAPPING INVERSION DEVELOPS. SOME OF THE MODELS ARE DEPICTING A FRONT MOVING ACROSS THE AREA NEXT WEEKEND. BUT THIS IS NOT CONDUCIVE WITH THE UPPER FLOW...UNLESS A STRONGER UPPER TROUGH BUILDS WESTWARD ACROSS THE GREAT LAKES REGION LEADING TO COOLER TEMPS BY THE WEEKEND. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT) ISSUED AT 1159 PM CDT SAT JUL 5 2014 LOW CIGS AND VSBYS ARE IN PLACE AT TAF ISSUANCE TIME OVER NRN IA INTO SERN MN AND WRN WI. EAU AND RNH WILL BE MVFR OR IFR THROUGH TONIGHT INTO SUNDAY MORNING...BUT THERE WILL BE SOME BUILDING OF THIS TO THE NORTHWEST AS WELL...SO MSP IS NOT OUT OF THE WOODS EITHER...ALBEIT IT IS MORE UNCERTAIN THERE. TOUGH TO SAY HOW LOW VISIBILITIES MAY GET WITH THE LOW CLOUDS AND PERSISTENT SOUTHERLY FLOW IN PLACE BUT SEVERAL OBS IN NRN IA ARE LESS THAN 3SM AND IN SOME CASES LESS THAN 1SM. CONDITIONS SHOULD IMPROVE AFTER 14-15Z. THUNDERSTORMS TONIGHT HAVE BEEN CONFINED TO NORTHERN MN. A FEW CELLS MAY WORK DOWN TOWARD AXN OR STC DURING THE NEXT FEW HOURS...BUT THEY WOULD BE ENCOUNTERING A LESS FAVORABLE ENVIRONMENT. THUS...REMOVED MENTION OF TS FROM THE TAFS. BETTER CHANCE OF TS WILL COME EARLY SUNDAY AFTERNOON ACROSS WRN WI. KMSP...THERE WAS A BRIEF INSTANCE OF MVFR CIGS LATE THIS EVENING... HOWEVER THE CIGS HAVE RETREATED BACK TOWARD WI. THINKING THEY WILL BUILD NORTHWEST AGAIN OVERNIGHT BUT THE TERMINAL SHOULD BE ON THE NORTHWEST PERIPHERY. THUS...FELT MOST COMFORTABLE WITH TEMPOS AT THIS POINT. /OUTLOOK FOR KMSP/ MONDAY...VFR. WEST WIND 5 TO 15 KT. TUESDAY...VFR. NORTHWEST WIND 10 TO 20 KT. WEDNESDAY...VFR. WEST WIND 5 TO 10 KT. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && SHORT TERM...LS LONG TERM...JLT AVIATION...BORGHOFF
Hazardous weather outlook, Jul 5, 8:57 PM CDT, 7 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 857 PM CDT SAT JUL 5 2014 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 061800- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 857 PM CDT SAT JUL 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN LATE. THESE STORMS WILL NOT BE SEVERE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY STRONG THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF SOUTH CENTRAL AND EAST CENTRAL MINNESOTA AS WELL AS WEST CENTRAL WISCONSIN SUNDAY AFTERNOON AND EVENING. THE THREAT OF SEVERE WEATHER IS LOW. SMALL CHANCES FOR THUNDERSTORMS ARE POSSIBLE EARLY NEXT WEEK AS WELL. HEAT INDICES ARE EXPECTED TO WARM INTO THE LOW TO MID 90S SUNDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Jul 6, 1:35 AM CDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
135 AM CDT SUN JUL 6 2014
MNZ042-043-060730-
MORRISON-TODD-
135 AM CDT SUN JUL 6 2014
...THUNDERSTORMS MOVING INTO TODD AND MORRISON COUNTIES THROUGH 230
AM CDT...
AT 130 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS WITH FREQUENT CLOUD TO GROUND LIGHTNING...ALONG A LINE
EXTENDING FROM NORTH OF WADENA TO JUST NORTHWEST OF HENNING. THESE
STORMS WERE MOVING SOUTHEAST AT 40 MPH AND WILL AFFECT NORTHERN TODD
AND EXTREME NORTHWEST MORRISON COUNTIES BETWEEN 145 AM CDT AND 3 AM.
IN ADDITION TO LIGHTNING...HAIL UP TO DIME SIZE...WINDS UP TO 50
MPH...AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
HEWITT.
BERTHA.
STAPLES.
EAGLE BEND.
PHILBROOK.
BROWERVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES AND
TREE LIMBS. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED.
&&
LAT...LON 4636 9471 4635 9464 4631 9455 4634 9444
4633 9442 4628 9447 4605 9484 4616 9516
4636 9517 4637 9515 4638 9475
TIME...MOT...LOC 0631Z 297DEG 36KT 4687 9494 4656 9517
4636 9547
LSSpecial weather statement, Jul 6, 2:27 AM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
227 AM CDT SUN JUL 6 2014
MNZ041>043-060815-
DOUGLAS-MORRISON-TODD-
227 AM CDT SUN JUL 6 2014
...THUNDERSTORMS MOVING INTO DOUGLAS...TODD AND MORRISON COUNTIES
THROUGH 315 AM CDT...
AT 220 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING ALONG A
LINE EXTENDING FROM NORTH OF BRAINERD...TO EAST OF STAPLES...TO
NORTH OF LAKE OSAKIS. THESE STORMS WERE MOVING SOUTHEAST AT 40
MPH...AND WILL AFFECT PARTS OF DOUGLAS...TODD...AND NORTHWEST
MORRISON COUNTIES BETWEEN 230 AM CDT AND 330 AM.
IN ADDITION TO LIGHTNING...HAIL UP TO DIME SIZE...WINDS UP TO 50
MPH...AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE STORMS. ISOLATED
LOCATIONS COULD RECEIVE A QUICK HALF INCH OF RAINFALL IN AS LITTLE
AS 30 MINUTES.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
CLARISSA.
CLOTHO.
BROWERVILLE.
CUSHING.
LONG PRAIRIE AIRPORT.
RANDALL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES AND
TREE LIMBS. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED.
&&
LAT...LON 4631 9455 4634 9443 4630 9435 4627 9433
4623 9438 4616 9436 4617 9384 4614 9382
4579 9466 4605 9531 4636 9466
TIME...MOT...LOC 0722Z 297DEG 36KT 4665 9428 4633 9451
4606 9508
LSSpecial weather statement, Jul 6, 2:49 AM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
249 AM CDT SUN JUL 6 2014
MNZ041-060830-
DOUGLAS-
249 AM CDT SUN JUL 6 2014
...THUNDERSTORMS MOVING INTO NORTHERN DOUGLAS COUNTY THROUGH 330 AM
CDT...
AT 246 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 11 MILES SOUTH OF BATTLE LAKE. THIS STORM WAS MOVING
EAST AT 40 MPH.
IN ADDITION TO LIGHTNING...HAIL UP TO DIME SIZE...WINDS UP TO 50
MPH...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STRONG STORM.
ISOLATED LOCATIONS COULD RECEIVE A QUICK HALF INCH OF RAINFALL IN AS
LITTLE AS 30 MINUTES.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
MELBY.
BRANDON.
MILLERVILLE.
LEAF VALLEY.
LAKE CARLOS STATE PARK.
MILTONA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES AND
TREE LIMBS. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED.
&&
LAT...LON 4611 9564 4612 9531 4609 9516 4577 9516
4600 9578 4608 9579 4611 9578 4612 9576
4612 9565
TIME...MOT...LOC 0749Z 276DEG 33KT 4613 9566
LSSpecial weather statement, Jul 6, 4:07 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
407 AM CDT SUN JUL 6 2014
MNZ041-043-047>049-061100-
DOUGLAS-MORRISON-POPE-STEARNS-STEVENS-
407 AM CDT SUN JUL 6 2014
...THUNDERSTORMS MOVING ACROSS DOUGLAS...MORRISON...POPE...STEARNS
AND STEVENS COUNTIES THROUGH 600 AM CDT...
AT 403 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS OVER WEST CENTRAL MINNESOTA. THESE STORMS WERE MOVING
SOUTHEAST AT 40 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HAIL UP TO DIME SIZE...WINDS UP
TO 50 MPH...AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE STRONG
STORMS. ISOLATED LOCATIONS COULD RECEIVE A QUICK HALF INCH OF
RAINFALL IN AS LITTLE AS 30 MINUTES.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
SAUK CENTRE AIRPORT.
LAKE HATTIE.
MELROSE.
NEW MUNICH.
LOWRY.
LAKE EMILY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES AND
TREE LIMBS. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED.
&&
LAT...LON 4575 9626 4577 9578 4608 9579 4612 9571
4611 9515 4577 9514 4578 9464 4601 9464
4600 9463 4578 9463 4541 9457 4543 9624
TIME...MOT...LOC 0905Z 304DEG 42KT 4569 9497 4583 9585
LSSpecial weather statement, Jul 6, 4:17 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
417 AM CDT SUN JUL 6 2014
MNZ041>043-047>049-061115-
DOUGLAS-MORRISON-POPE-STEARNS-STEVENS-TODD-
417 AM CDT SUN JUL 6 2014
...THUNDERSTORMS MOVING ACROSS DOUGLAS...MORRISON...POPE...
STEARNS...STEVENS AND TODD COUNTIES THROUGH 615 AM CDT...
AT 413 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ACROSS WEST CENTRAL MINNESOTA. THESE STORMS WERE
MOVING SOUTHEAST AT 40 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HAIL UP TO DIME SIZE...WINDS UP
TO 50 MPH...AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE STRONG
STORMS. ISOLATED LOCATIONS COULD RECEIVE A QUICK HALF INCH OF
RAINFALL IN AS LITTLE AS 30 MINUTES.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
MEIRE GROVE.
NEW MUNICH.
GROVE LAKE.
LAKE EMILY.
PADUA.
SPRING HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES
AND...TREE LIMBS. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED.
&&
LAT...LON 4636 9467 4578 9463 4541 9457 4543 9624
4575 9626 4577 9578 4608 9579 4612 9571
4611 9515 4637 9514
TIME...MOT...LOC 0916Z 304DEG 42KT 4562 9482 4576 9570
LSThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 1:35 AM CDT | Special Weather Statement | MPX | Todd | 55 min |
| Jul 6, 2:27 AM CDT | Special Weather Statement | MPX | Morrison, Todd | 48 min |
| Jul 6, 2:49 AM CDT | Special Weather Statement | MPX | Douglas | 41 min |
| Jul 6, 4:07 AM CDT | Special Weather Statement | MPX | Douglas, Pope, Stearns, Stevens | 113 min |
| Jul 6, 5:35 AM CDT | Special Weather Statement | MPX | Kandiyohi, Meeker | 55 min |
| Jul 6, 7:50 AM CDT | Special Weather Statement | MPX | Wright | 25 min |
Nearby
Special Weather Statements in Minnesota, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.